Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

488 Publications


2017 | Journal Article | IST-REx-ID: 1133 | OA
Yakaboylu, E., & Lemeshko, M. (2017). Anomalous screening of quantum impurities by a neutral environment. Physical Review Letters. American Physical Society. https://doi.org/10.1103/PhysRevLett.118.085302
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1152 | OA
Gajda-Zagorska, E. P., Schaefer, R., Smołka, M., Pardo, D., & Alvarez Aramberri, J. (2017). A multi objective memetic inverse solver reinforced by local optimization methods. Journal of Computational Science. Elsevier. https://doi.org/10.1016/j.jocs.2016.06.007
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1146
Sun, W., Zhai, M.-Z., Li, D., Zhou, Y., Chen, N., Guo, M., & Zhou, S. (2017). Comparison of the effects of nicotinic acid and nicotinamide degradation on plasma betaine and choline levels. Clinical Nutrition. Churchill Livingstone. https://doi.org/10.1016/j.clnu.2016.07.016
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1159 | OA
Steenackers, W., Klíma, P., Quareshy, M., Cesarino, I., Kumpf, R., Corneillie, S., … Vanholme, B. (2017). Cis-cinnamic acid is a novel natural auxin efflux inhibitor that promotes lateral root formation. Plant Physiology. American Society of Plant Biologists. https://doi.org/10.1104/pp.16.00943
View | Files available | DOI | PubMed | Europe PMC
 

2017 | Journal Article | IST-REx-ID: 1160 | OA
Altmeyer, S., Do, Y., & Lai, Y. (2017). Dynamics of ferrofluidic flow in the Taylor-Couette system with a small aspect ratio. Scientific Reports. Nature Publishing Group. https://doi.org/10.1038/srep40012
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1161
Müller, J., & Sixt, M. K. (2017). Cell migration: Making the waves. Current Biology. Cell Press. https://doi.org/10.1016/j.cub.2016.11.035
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1162 | OA
Spałek, J., Zegrodnik, M., & Kaczmarczyk, J. (2017). Universal properties of high temperature superconductors from real space pairing t-J-U model and its quantitative comparison with experiment. Physical Review B - Condensed Matter and Materials Physics. American Physical Society. https://doi.org/10.1103/PhysRevB.95.024506
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1163
Wysokiński, M., & Kaczmarczyk, J. (2017). Unconventional superconductivity in generalized Hubbard model role of electron–hole symmetry breaking terms. Journal of Physics: Condensed Matter. IOP Publishing Ltd. https://doi.org/10.1088/1361-648X/aa532f
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1168 | OA
Perrone, E., Rappold, A., & Müller, W. (2017). D inf s optimality in copula models. Statistical Methods and Applications. Springer. https://doi.org/10.1007/s10260-016-0375-6
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1169 | OA
Novak, S., & Kollár, R. (2017). Spatial gene frequency waves under genotype dependent dispersal. Genetics. Genetics Society of America. https://doi.org/10.1534/genetics.116.193946
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner, H., Glazyrin, A., Musin, O., & Nikitenko, A. (2017). The Voronoi functional is maximized by the Delaunay triangulation in the plane. Combinatorica. Springer. https://doi.org/10.1007/s00493-016-3308-y
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1174 | OA
Skórski, M. (2017). Lower bounds on key derivation for square-friendly applications (Vol. 66). Presented at the STACS: Symposium on Theoretical Aspects of Computer Science, Hannover, Germany: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.STACS.2017.57
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1175 | OA
Alwen, J. F., De Rezende, S., Nordstrom, J., & Vinyals, M. (2017). Cumulative space in black-white pebbling and resolution. In C. Papadimitriou (Ed.) (Vol. 67, p. 38:1-38-21). Presented at the ITCS: Innovations in Theoretical Computer Science, Berkeley, CA, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.ITCS.2017.38
View | Files available | DOI
 

2017 | Conference Paper | IST-REx-ID: 1176 | OA
Alwen, J. F., & Blocki, J. (2017). Towards practical attacks on Argon2i and balloon hashing. Presented at the EuroS&P: European Symposium on Security and Privacy, Paris, France: IEEE. https://doi.org/10.1109/EuroSP.2017.47
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1178 | OA
Skórski, M. (2017). Simulating auxiliary inputs, revisited (Vol. 9985, pp. 159–179). Presented at the TCC: Theory of Cryptography Conference, Springer. https://doi.org/10.1007/978-3-662-53641-4_7
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan, A., Bárány, I., & Robins, S. (2017). Algebraic vertices of non-convex polyhedra. Advances in Mathematics. Academic Press. https://doi.org/10.1016/j.aim.2016.12.026
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1199 | OA
Barton, N. H. (2017). How does epistasis influence the response to selection? Heredity. Nature Publishing Group. https://doi.org/10.1038/hdy.2016.109
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1194 | OA
Chatterjee, K., Novotný, P., & Zikelic, D. (2017). Stochastic invariants for probabilistic termination (Vol. 52, pp. 145–160). Presented at the POPL: Principles of Programming Languages, Paris, France: ACM. https://doi.org/10.1145/3009837.3009873
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1196
Henzinger, T. A., & Otop, J. (2017). Model measuring for discrete and hybrid systems. Nonlinear Analysis: Hybrid Systems. Elsevier. https://doi.org/10.1016/j.nahs.2016.09.001
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1191 | OA
Kollár, R., & Novak, S. (2017). Existence of traveling waves for the generalized F–KPP equation. Bulletin of Mathematical Biology. Springer. https://doi.org/10.1007/s11538-016-0244-3
View | DOI | Download Preprint (ext.)
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. Springer. https://doi.org/10.1007/s00220-016-2805-6
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1208 | OA
Zwiernik, P., Uhler, C., & Richards, D. (2017). Maximum likelihood estimation for linear Gaussian covariance models. Journal of the Royal Statistical Society. Series B: Statistical Methodology. Wiley-Blackwell. https://doi.org/10.1111/rssb.12217
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1211 | OA
Budanur, N. B., & Cvitanović, P. (2017). Unstable manifolds of relative periodic orbits in the symmetry reduced state space of the Kuramoto–Sivashinsky system. Journal of Statistical Physics. Springer. https://doi.org/10.1007/s10955-016-1672-z
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1213
Baranova, N. S., & Loose, M. (2017). Single-molecule measurements to study polymerization dynamics of FtsZ-FtsA copolymers. Methods in Cell Biology. Academic Press. https://doi.org/10.1016/bs.mcb.2016.03.036
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1228 | OA
Sauerzopf, U., Sacco, R., Novarino, G., Niello, M., Weidenauer, A., Praschak Rieder, N., … Willeit, M. (2017). Are reprogrammed cells a useful tool for studying dopamine dysfunction in psychotic disorders? A review of the current evidence. European Journal of Neuroscience. Wiley-Blackwell. https://doi.org/10.1111/ejn.13418
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 123 | OA
Waitukaitis, S. R., Zuiderwijk, A., Souslov, A., Coulais, C., & Van Hecke, M. (2017). Coupling the Leidenfrost effect and elastic deformations to power sustained bouncing. Nature Physics. Nature Publishing Group. https://doi.org/10.1038/nphys4194
View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1336 | OA
Paixao, T., Pérez Heredia, J., Sudholt, D., & Trubenova, B. (2017). Towards a runtime comparison of natural and artificial evolution. Algorithmica. Springer. https://doi.org/10.1007/s00453-016-0212-1
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2017). Universality for general Wigner-type matrices. Probability Theory and Related Fields. Springer. https://doi.org/10.1007/s00440-016-0740-2
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1367 | OA
Manteaux, P., Wojtan, C. J., Narain, R., Redon, S., Faure, F., & Cani, M. (2017). Adaptive physically based models in computer graphics. Computer Graphics Forum. Wiley-Blackwell. https://doi.org/10.1111/cgf.12941
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1433
Bauer, U., Kerber, M., Reininghaus, J., & Wagner, H. (2017). Phat - Persistent homology algorithms toolbox. Journal of Symbolic Computation. Academic Press. https://doi.org/10.1016/j.jsc.2016.03.008
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt, J., Erdös, L., & Krüger, T. H. (2017). Local law for random Gram matrices. Electronic Journal of Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/17-EJP42
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1528 | OA
Bao, Z., & Erdös, L. (2017). Delocalization for a class of random block band matrices. Probability Theory and Related Fields. Springer. https://doi.org/10.1007/s00440-015-0692-y
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1113 | OA
Fulek, R., Pelsmajer, M., & Schaefer, M. (2017). Hanani-Tutte for radial planarity. Journal of Graph Algorithms and Applications. Brown University. https://doi.org/10.7155/jgaa.00408
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 169 | OA
Browning, T. D., Kumaraswamy, V., & Steiner, R. (2017). Twisted Linnik implies optimal covering exponent for S3. International Mathematics Research Notices. Oxford University Press. https://doi.org/10.1093/imrn/rnx116
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 172 | OA
Browning, T. D., & Schindler, D. (2017). Strong approximation and a conjecture of Harpaz and Wittenberg. International Mathematics Research Notices. Oxford University Press. https://doi.org/10.1093/imrn/rnx252
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1407 | OA
Svoreňová, M., Kretinsky, J., Chmelik, M., Chatterjee, K., Cěrná, I., & Belta, C. (2017). Temporal logic control for stochastic linear systems using abstraction refinement of probabilistic games. Nonlinear Analysis: Hybrid Systems. Elsevier. https://doi.org/10.1016/j.nahs.2016.04.006
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1338 | OA
Cerny, P., Clarke, E., Henzinger, T. A., Radhakrishna, A., Ryzhyk, L., Samanta, R., & Tarrach, T. (2017). From non-preemptive to preemptive scheduling using synchronization synthesis. Formal Methods in System Design. Springer. https://doi.org/10.1007/s10703-016-0256-5
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1351 | OA
Giacobbe, M., Guet, C. C., Gupta, A., Henzinger, T. A., Paixao, T., & Petrov, T. (2017). Model checking the evolution of gene regulatory networks. Acta Informatica. Springer. https://doi.org/10.1007/s00236-016-0278-x
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1074 | OA
Ringbauer, H., Coop, G., & Barton, N. H. (2017). Inferring recent demography from isolation by distance of long shared sequence blocks. Genetics. Genetics Society of America. https://doi.org/10.1534/genetics.116.196220
View | Files available | DOI | Download Preprint (ext.)
 

2017 | Thesis | IST-REx-ID: 1155 | OA
Daca, P. (2017). Statistical and logical methods for property checking. IST Austria. https://doi.org/10.15479/AT:ISTA:TH_730
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1294 | OA
Brázdil, T., Chatterjee, K., Forejt, V., & Kučera, A. (2017). Trading performance for stability in Markov decision processes. Journal of Computer and System Sciences. Elsevier. https://doi.org/10.1016/j.jcss.2016.09.009
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 265
Browning, T. D., & Vishe, P. (2017). Rational curves on smooth hypersurfaces of low degree. Geometric Methods in Algebra and Number Theory. Mathematical Sciences Publishers. https://doi.org/10.2140/ant.2017.11.1657
View | DOI
 

2017 | Journal Article | IST-REx-ID: 266 | OA
Browning, T. D., & Heath Brown, R. (2017). Forms in many variables and differing degrees. Journal of the European Mathematical Society. European Mathematical Society Publishing House. https://doi.org/10.4171/JEMS/668
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 267
Browning, T. D. (2017). Many cubic surfaces contain rational points. Mathematika. Cambridge University Press. https://doi.org/10.1112/S0025579317000195
View | DOI
 

2017 | Journal Article | IST-REx-ID: 268 | OA
Browning, T. D., & Prendiville, S. (2017). A transference approach to a Roth-type theorem in the squares. International Mathematics Research Notices. Oxford University Press. https://doi.org/10.1093/imrn/rnw096
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 272 | OA
Browning, T. D., & Matthiesen, L. (2017). Norm forms for arbitrary number fields as products of linear polynomials. Annales Scientifiques de l’Ecole Normale Superieure. Societe Mathematique de France. https://doi.org/10.24033/asens.2348
View | DOI | Download (ext.)
 

2017 | Conference Paper | IST-REx-ID: 274 | OA
Kolmogorov, V. (2017). A faster approximation algorithm for the Gibbs partition function. In Proceedings of the 31st Conference On Learning Theory (Vol. 75, pp. 228–249). PMLR.
View | Files available | arXiv
 

2017 | Journal Article | IST-REx-ID: 269 | OA
Browning, T. D., & Loughran, D. (2017). Varieties with too many rational points. Mathematische Zeitschrift. Springer. https://doi.org/10.1007/s00209-016-1746-2
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 270 | OA
Browning, T. D., & Gorodnik, A. (2017). Power-free values of polynomials on symmetric varieties. Proceedings of the London Mathematical Society. Wiley Blackwell. https://doi.org/10.1112/plms.12030
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 271 | OA
Browning, T. D., & Prendiville, S. (2017). Improvements in Birch’s theorem on forms in many variables. Journal Fur Die Reine Und Angewandte Mathematik. Walter de Gruyter. https://doi.org/doi.org/10.1515/crelle-2014-0122
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2017

Search

Filter Publications